MathSciNet Relay Station
MathSciNet bibliographic data
MR1379163 (97c:60181) 60J25
Down, D.; Meyn, S. P.; Tweedie, R. L. Exponential and uniform ergodicity of Markov processes. Ann. Probab. 23 (1995), no. 4, 1671–1691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement